# SDR DALA2017080106129

- Difficulty date: July 31, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 45,580 hours, 24,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR FILLED COCKPIT AND CABIN WHEN LEFT PACK TURN ON, SUSPECT OZONE FILTER, R/R OZONE FILTER.
